I'm taking meteonidozole 500mg tablets I'm suppose to take 2

Patient : I'm taking meteonidozole 500mg tablets. I'm suppose to take 2 times a day for 7 days and it is the end of day 5 with one more to take. I'm experiencing a lot of discomfort on my right side abdominal area. I want to know if I should stop taking or if there is anything I can do to ease the pain.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Doctor has advised me to take 2 misoprostol twice a day for next three days, I was planning to take it from today mor...

Q: I recently was cardioverted with adenosine for the first time. In the summer I usually live in a remote area which i...

Q: I had a PET scan and the results are in but my doctor is on vacation. Can you help?

Q: Two weeks ago I have a large ulcer on my right tonsil, it has since healed and can no longer be seen. I religiously r...

Q: My son has pyogenic granulomas can you tell me what it is please it's on the middle of his chest it's always bleeding...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews